Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 95, NWS Green Bay, WI

December 24, 2011

NWS Green Bay, WI issued this small craft advisory at Dec 24, 2011, 3:55 AM CST. It took effect at Dec 24, 2011, 9:00 PM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 24, 2011, 3:55 AM CST (09:55 UTC)
In effect from
Dec 24, 2011, 9:00 PM CST
Expired
Dec 25, 2011, 9:00 PM CST
In force
24 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

334 
WHUS73 KGRB 240955
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
355 AM CST SAT DEC 24 2011

...INCREASING SOUTHWEST TO BUILD WAVES THROUGH TONIGHT...

.LOOK FOR SOUTHWEST WINDS TO INCREASE THROUGH TONIGHT. WINDS WILL
THEN SHIFT TO THE NORTHWEST LATE TONIGHT INTO SUNDAY MORNING IN
THE WAKE OF A COLD FRONT. THE INCREASED WINDS WILL PRODUCE WAVES
HAZARDOUS TO SMALL CRAFT. 

LMZ521-522-541>543-241800-
/O.NEW.KGRB.SC.Y.0095.111225T0300Z-111225T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
355 AM CST SAT DEC 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
4 PM CST SUNDAY. 

* WINDS...SW WINDS INCREASING TO 15 TO 25 KTS THROUGH
  TONIGHT...SHIFTING NORTHWEST SUNDAY MORNING. WINDS GUSTS TO 30
  KTS CAN ALSO BE EXPECTED SUNDAY MORNING.

* WAVES...WAVES BUILDING TO 2 TO 4 FEET LATE AFTERNOON AND THEN TO
  3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TH
6 follow-up statements
212 
WHUS73 KGRB 241618
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1018 AM CST SAT DEC 24 2011

...INCREASING WINDS AND BUILDING WAVES THROUGH SUNDAY...

.LOOK FOR SOUTHWEST WINDS TO INCREASE THROUGH TONIGHT. WINDS WILL
THEN SHIFT TO THE NORTHWEST LATE TONIGHT INTO SUNDAY MORNING IN
THE WAKE OF A COLD FRONT. THE INCREASED WINDS WILL PRODUCE WAVES
HAZARDOUS TO SMALL CRAFT.

LMZ521-522-541>543-250030-
/O.CON.KGRB.SC.Y.0095.111225T0300Z-111225T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1018 AM CST SAT DEC 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 4 PM CST SUNDAY...

* WINDS...SW WINDS INCREASING TO 15 TO 25 KTS THROUGH TONIGHT...
  SHIFTING NORTHWEST SUNDAY MORNING. WINDS GUSTS TO 30 KTS CAN
  ALSO BE EXPECTED SUNDAY MORNING...ESPECIALLY ACROSS FAR NORTHERN
  DOOR COUNTY. 

* WAVES...WAVES BUILDING TO 2 TO 4 FEET THIS EVENING AND THEN TO
  3 TO 5 FEET LATE TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
257 
WHUS73 KGRB 242142
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
342 PM CST SAT DEC 24 2011

...INCREASING WINDS AND BUILDING WAVES THROUGH SUNDAY...

.LOOK FOR SOUTHWEST WINDS TO INCREASE THROUGH TONIGHT. WINDS WILL
THEN SHIFT TO THE NORTHWEST LATE TONIGHT INTO SUNDAY MORNING IN
THE WAKE OF A COLD FRONT. THE INCREASED WINDS WILL PRODUCE WAVES
HAZARDOUS TO SMALL CRAFT.

LMZ521-522-541>543-250545-
/O.EXT.KGRB.SC.Y.0095.111225T0300Z-111226T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
342 PM CST SAT DEC 24 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
6 PM CST SUNDAY...

* WINDS...SW WINDS INCREASING TO 15 TO 25 KTS THROUGH TONIGHT... 
  SHIFTING NORTHWEST SUNDAY MORNING. WINDS GUSTS TO 30 KTS CAN 
  ALSO BE EXPECTED SUNDAY MORNING...ESPECIALLY ACROSS FAR 
  NORTHERN DOOR COUNTY. 

* WAVES...WAVES BUILDING TO 2 TO 4 FEET THIS EVENING AND THEN TO 
  3 TO 5 FEET LATE TONIGHT AND SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
493 
WHUS73 KGRB 250316
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
916 PM CST SAT DEC 24 2011

...INCREASING WINDS AND BUILDING WAVES THROUGH SUNDAY...

.LOOK FOR SOUTHWEST WINDS TO INCREASE OVERNIGHT. WINDS WILL THEN
SHIFT TO THE NORTHWEST SUNDAY MORNING IN THE WAKE OF A COLD FRONT.
THE INCREASED WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT.

LMZ521-522-541>543-251130-
/O.CON.KGRB.SC.Y.0095.000000T0000Z-111226T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
916 PM CST SAT DEC 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

* WINDS...SW WINDS INCREASING TO 15 TO 25 KTS THROUGH
  TONIGHT...SHIFTING NORTHWEST SUNDAY MORNING. WINDS GUSTS TO 30
  KTS CAN ALSO BE EXPECTED SUNDAY MORNING...ESPECIALLY ACROSS FAR
  NORTHERN DOOR COUNTY.

* WAVES...WAVES BUILDING TO 2 TO 4 FEET TONIGHT BUILDING TO 3 TO 5
  FEET BY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
876 
WHUS73 KGRB 250926
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
326 AM CST SUN DEC 25 2011

...INCREASING WINDS AND BUILDING WAVES TODAY...

.LOOK FOR SOUTHWEST WINDS TO INCREASE THIS MORNING THEN SHIFT TO
THE NORTHWEST MID TO LATE MORNING AND BECOMING GUSTY IN THE WAKE
OF A COLD FRONT. THE INCREASED WINDS WILL PRODUCE WAVES HAZARDOUS
TO SMALL CRAFT.

LMZ521-522-541>543-251730-
/O.CON.KGRB.SC.Y.0095.000000T0000Z-111226T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
326 AM CST SUN DEC 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...SW WINDS INCREASING TO 15 TO 25 KTS THIS MORNING...THEN
  SHIFTING NORTHWEST MID TO LATE MORNING. GUSTS TO 30 KTS CAN BE
  EXPECTED LATE MORNING INTO THE AFTERNOON...ESPECIALLY ACROSS FAR
  NORTHERN DOOR COUNTY.

* WAVES...WAVES BUILDING TO 3 TO 5 FEET THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
533 
WHUS73 KGRB 251646
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1046 AM CST SUN DEC 25 2011

...GUSTY WINDS AND HIGH WAVES TO CONTINUE...

.BRISK NORTHWEST WINDS AND HIGH WAVES ARE EXPECTED BEHIND A COLD FRONT
THROUGH THIS EVENING...WITH GUSTS UP TO 30 KNOTS POSSIBLE...ESPECIALLY
ACROSS FAR NORTHERN DOOR COUNTY. THE WINDS AND WAVES WILL DIMINISH
RAPIDLY EARLY THIS EVENING.

LMZ521-522-541>543-260000-
/O.CON.KGRB.SC.Y.0095.000000T0000Z-111226T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1046 AM CST SUN DEC 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...NW WINDS OF 15 TO 25 KTS WILL PREVAIL. GUSTS TO 30 KTS
  CAN BE EXPECTED...ESPECIALLY ACROSS FAR NORTHERN DOOR COUNTY.

* WAVES...WAVES BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
642 
WHUS73 KGRB 252133
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
333 PM CST SUN DEC 25 2011

...GUSTY WINDS AND HIGH WAVES TO CONTINUE...

.BRISK NORTHWEST WINDS AND HIGH WAVES ARE EXPECTED BEHIND A COLD
FRONT THROUGH THIS EVENING...WITH GUSTS UP TO 30 KNOTS POSSIBLE...
ESPECIALLY ACROSS FAR NORTHERN DOOR COUNTY. THE WINDS AND WAVES
WILL QUICKLY DIMINISH THIS EVENING.

LMZ521-522-541>543-260300-
/O.EXT.KGRB.SC.Y.0095.000000T0000Z-111226T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
333 PM CST SUN DEC 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...NW WINDS OF 15 TO 25 KTS WILL PREVAIL. GUSTS TO 30 KTS 
  CAN BE EXPECTED...ESPECIALLY ACROSS FAR NORTHERN DOOR COUNTY. 

* WAVES...WAVES BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 24, 3:48 AM CST, 7 minutes earlier.

Area forecast discussion, Dec 24, 3:48 AM CST, 7 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
348 AM CST SAT DEC 24 2011

.SHORT TERM...TODAY/TONIGHT/SUNDAY. NORTHERN STREAM OR NORTHWEST
FLOW WILL CONTINUE TO DOMINATE THE AREAS WEATHER THIS WEEKEND WITH
THE PASSAGE OF SEVERAL SHORT WAVE TROUGHS. PRECIPITATION WITH
THESE SYSTEMS WILL BE MINOR AND MAINLY CONFINED TO NORTHERN AND
NORTHEAST WISCONSIN. TEMPERATURE FORECASTS WILL PROVIDE SOME
CHALLENGE DUE TO VARIOUS CLOUD TRENDS AND FRESH SNOW COVER OVER
THE AREA.

FIRST WEAK TROUGH JUST REACHING NORTHWEST MINNESOTA AT 08Z. AREA
RADARS SHOW A NARROW BAND OVER THE NORTHERN PLAINS IN THE WEAK
WARM AIR ADVECTION RETURN FLOW. THIS INITIAL TROUGH WEAKENS TODAY
INTO TONIGHT BEFORE BEING REINFORCED WITH A SECOND AND MORE
ROBUST SHORT WAVE DROPPING INTO THE NORTHERN GREAT LAKES REGION
LATER TONIGHT INTO SUNDAY. AS WITH THE FRIDAY SYSTEM...MOISTURE IS
LIMITED BUT WITH QUICK PASSING VORT UNIT OF 32 IN THE BASE OF
H5 TROUGH ALONG WITH HEALTHY MID LEVEL LAPSE RATES DUE TO H5
TEMPS FALLING TO -32 C...THIS SYSTEM WILL MAKE THE MOST OF
AVAILABLE MOISTURE. WILL CONFINE POPS ACROSS MAINLY NORTHERN AND
NORTHEAST WISCONSIN WITH THIS SYSTEM...BUT AS WITH THE FRIDAY
SYSTEM...QUITE POSSIBLE THE POPS WILL BE NEEDED TO BE EXPANDED AND
INCREASED IF PROGS REMAIN CONSISTENT WITH THESE ELEMENTS

DRIER AIR ON SOUTHWEST WINDS GRADUALLY ERODING THE SC DECK FROM
SOUTHWEST TO NORTHEAST. PRESENT RATE OF THE BACK EDGE OF THE
CLOUDS OR START OF THE CLEAR SKIS SUGGEST WOULD REACH RHI AND GRB
AROUND 14Z...SO WILL LIKELY NEED TO DELAY CLEARING TREND OVER
THE NORTHEAST HALF OF THE STATE THIS MORNING. WILL TEND TO HAVE
MORE CLOUDS NORTHEAST LATER TODAY INTO TONIGHT DUE TO VARIOUS
SHORT WAVES PASSING OVER. OVERALL GOING TEMPS OK WITH WINDS STEADY
FROM THE SOUTHWEST TODAY INTO TONIGHT TO LIMIT RADIATIONAL COOLING
FROM THE NEW SNOW. WILL TREND TEMPERATURE FORECASTS TO NEAR 3
HOURLY GUIDANCE AS A RESULT.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...

LITTLE CHANGE IN THOUGHTS FROM PREVIOUS FORECAST. RIDGE BUILDS IN
FOR SUN NIGHT AND MON...WITH WINDS BACKING DOWN FAIRLY RAPIDLY IN
THE EVENING. WARMING TREND BEGINS SUN NIGHT AS LOW PRESSURE PASSES
TO THE NORTH OVER CANADA. SOME DIFFERENCES IN HOW WARM WITH THE
EUROPEAN SHOWING 850 TEMPS RISING TO AROUND +4 BEFORE COLD FRONT
PASSES THROUGH MON NIGHT.

FOCUS PAST FEW RUNS HAS BEEN ON TRACK OF LOW OVER TEXAS AND ITS
POSSIBLE INTERACTION WITH WAVE NOW OVER EASTERN PACIFIC. MODELS
TRENDING ON A FURTHER SOUTH AND EAST TRACK WITH PCPN SLIDING EAST
OF THE REGION. THEREAFTER...TIMING ISSUES EXPECTED/OCCUR AS STRONG
100+ KNOT JET PUSHES THROUGH PAC NW INTO THE NORTHERN PLAINS AND
WESTERN LAKES SENDING LOWS RAPIDLY THROUGH THE UPPER MIDWEST. THIS
LEADS TO LOW POPS THROUGH MANY OF THE LATER PERIODS. MILD PACIFIC
AIR WILL KEEP TEMPERATURES ABOVE NORMAL.

MODELS CONTINUE TO HINT AT CHANGE OCCURRING JUST BEYOND FORECAST
PERIOD WITH COLDER AIR DROPPING SOUTH INTO THE WESTERN LAKES AS
TROF DEEPENS OVER CENTRAL U.S.
&&

.AVIATION...BACK EDGE OF THE 25-35 KT CIGS WILL EXTEND FROM AROUND
RHI TO GRB AT 14Z. CLEAR SKIES WORKING OVER CENTRAL WISCONSIN
THROUGH 10Z WHILE ATW EXPECTED TO SEE CLEAR SKIES TOWARD 12Z.
VFR CONDITIONS TO PREVAIL LATER TODAY AND INTO TONIGHT. MVFR CIGS
AND SCATTERED VSBYS WITH SNOW SHOWERS WILL DEVELOP OVER NORTHERN
WISCONSIN LATE TONIGHT AS A UPPER DISTURBANCE DROPS INTO THE AREA.
&&

.MARINE...SCA CONDITIONS TO DEVELOP BY SUNDAY MORNING AS AN UPPER
DISTURBANCE PASSES. GUSTY WINDS ALOFT MIXING TO THE SURFACE MAY
PRODUCE WIND GUSTS TO GALE FORCE...BEFORE DIMINISHING LATER
SUNDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TDH/TE
Hazardous weather outlook, Dec 23, 8:59 PM CST, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
859 PM CST FRI DEC 23 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-250300-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
859 PM CST FRI DEC 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-250300-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
859 PM CST FRI DEC 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

WINDS ARE FORECAST TO APPROACH GALE FORCE CRITERIA AT TIMES FROM
SUNDAY THROUGH TUESDAY AS A COUPLE OF COLD FRONTS MOVE THROUGH THE
REGION.

MPC

In the hours before

Local storm report, Dec 23, 10:20 PM CST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1020 PM CST FRI DEC 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     SNOW             WAUSAU                  44.96N 89.63W
12/23/2011  M1.6 INCH        MARATHON           WI   BROADCAST MEDIA

            MEASURED AT WSAW. PASSED ALONG BY NWS DLH.

&&

MPC

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.